Katedra Analizy Matematycznej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2021] [2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1985] [1984] [1983] [1982] [1981] [1979] [1978] [1977] [1976] [1975] [1974] [1972] [1971]
401-424 z 424.

1982

24.
On some Fréchet spaces of analytic functions, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 23 (1982), 15-19
23.
Holomorphic continuation of functions with restricted growth, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 23 (1982), 7-14
22.
Franciszek Leja (1885--1979), (POLISH) WIADOM. MAT. 24 (1982), no. 1, 65--90

1981

21.
Holomorphic functions with restricted growth on complex manifolds, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 22 (1981), 85-93
20.
A modified edge of the wedge theorem, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 22 (1981), 15--17
19.
Extremal plurisubharmonic functions in Cn, ANN. POLON. MATH. 39 (1981), 175--211

1979

18.
Holomorphic functions with bounded growth on Riemann domains over C^n, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 20 (1979), 43-51
17.
Holomorphic functions with bounded growth on Riemann domains over C^n, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. vol. 7 (1979), 675-680
16.
On some inequalities for polynomials, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 7--10
15.
Józef Siciak, S.Łojasiewicz
On holomorphic extendibility of functions on generic real analytic submanifolds, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 2, 217--220

1978

14.
Holomorphic functions with polynomial growth, PROCEEDINGS OF THE FIRST FINNISH-POLISH SUMMER SCHOOL IN COMPLEX ANALYSIS (PODLESICE, 1977), (1978), 153-184

1977

13.
Analytic continuation of series of homogeneous polynomials in topological vector spaces, ZESZYTY NAUK. UNIW. JAGIELLOŃ. PRACE MAT. ZESZYT 19 (1977), 145--157
12.
Analytic continuation of pluriharmonic functions, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 18 (1977), 45-51

1976

11.
A generalization of Ostrowski's theorem on lacunary power series, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 24 (1976), no. 8, 569--574
10.
An extremal problem in a class of plurisubharmonic functions, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 24 (1976), no. 8, 563--568

1975

9.
Analytic continuation of series of homogeneous polynomials of n complex variables, ZESZYTY NAUK. UNIW. JAGIELLOŃ. PRACE MAT. no. 17 (1975), 105--114
8.
Analytic continuation of harmonic functions, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. vol. 17 (1975), 93-104

1974

7.
Józef Siciak, N.T.Van
Remarques sur l'approximation polynomiale, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A 279 (1974), 95--98
6.
Holomorphic continuation of harmonic functions, COLLECTION OF ARTICLES DEDICATED TO THE MEMORY OF TADEUSZ WA?EWSKI. ANN. POLON. MATH. 29 (1974), 67--73

1972

5.
Analytic functions in topological vector spaces, PROCEEDINGS OF THE FIFTH CONFERENCE ON ANALYTIC FUNCTIONS (UNIV. MARIAE CURIE-SKŁODOWSKA, LUBLIN, 1970). Ann. Univ. Mariae Curie-Skłodowska Sect. A 22-24 (1968/70), 165--166 (1972)
4.
Weak analytic continuation, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 20 (1972), 461--466

1971

2.
Józef Siciak, J.Bochnak
Remarks on domains of holomorphy in topological vector spaces, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 19 (1971), 9--12
1.
Approximation of functions of several complex variables by polynomials, (POLISH) WIADOM. MAT. (2) 12, no. 2, 285--294. (1971)